mental health brain

Cymbalta (SNRI Medication) Tapering Off/Withdrawal

I think it’s been almost a week since I took my last (30mg) Cymbalta (Duloxetine HCI) tablet.
The following is what I have been experiencing as result:

  • Chills/hot flushes – sometimes in separate areas on my body e.g. legs are cold but head and arms are on fire.
  • Nausea. A lot of nausea.
  • First couple of days – really tired.
  • Irritability. That was something I struggled with a lot before going on any medication. Apparently it goes under the heading of ‘hypomanic symptoms’. But now that I am more self aware I am really going to try and get to the bottom of such responses instead of just being like, ‘oh well, stupid bipolar. can’t do anything about those.’
  • Very slightly blurred vision – really hoping that one will go away soon. Super annoying.
  • Few days after the initial few feelingreallytired days I actually had increased energy levels. I even had the urge to ‘get busy’ which is why I created that HOLIDAYS special going on at my site (for my animal communication and psychic channelling services) – want more customers to have more to do!
  • Enhanced emotional response to sad or touching scenes in tv shows/stuff on the news/beautiful music – like literally, tears welling up about 1 second into the family hug on ‘Modern Family’, I’m like, ‘IT’S JUST SO WONDERFUL FOR THEM’. Then when it’s gone a second later, ‘whattt the heck was that about me’.
  • Off and on I have felt like there was ‘all this energy coming at me’ like pin pricks from all directions. It’s been a thing of mine where I see/read/feel non physical energy, sometimes, in the form of TEXTURES. And it’s not like I feel it as a physical sensation but it’s like…those are the best describing words…and yea I just felt all the energy poking me and shooting at me. It was okay but once or twice it seemed to be ‘coming from’ the TV and I was like ‘aaahh!’ and had to move away from it. I can’t remember what I was looking at but I remember wondering why I would be feeling that because it wasn’t anything that had a particular emotional charge or feel behind it. I think I was just scrolling through Reddit or something absent mindedly…
  • Cold/flu like symptoms in the way of sniffing and (very slight) sore throat. Granted, I may actually just have a cold coming on but I also think I read somewhere it can be a side effect of discontinuing Cymbalta so it’s going on the list anyways…
  • At night when I go to bed, I am trying to ‘feel my feelings’ instead of blocking them out by scrolling through facebook on my phone until I fall asleep. My phone has actually broken at the moment and I’m using a crappy not-a-smart-phone one where I can’t use the internet on it…perhaps this is the greater reason why that occurred…so I would be forced to feel my feelings at night that I usually try to avoid. I am pretty good at allowing myself to feel it all during the day but I have always been really thingy about it at night time… It is odd that in this time of emotional sensitivity I have come to a place of consciously ‘facing my feelings’ at night… Speaking of which, I had a dream about it all where I got some answers relative to some particular emotional issues I have been thinking about. Perhaps that was a by product of me choosing to face it all just before I went to sleep…so yay! This has gone on this list because I wonder if a) the emotional sensitivity I feel is somehow inspiring me to consciously be in a space of consciously feeling more and/or b) the medication was part of what was blocking me from all of that^.

And well, that seems to be all so far. The hot flushes/cold chills and the nausea is what is bothering me the most. Combining that with the waves of extra energy is simply annoying…cause I wanna go do stuff cause I’m energetic yet I can’t because I feel sick. Erggh.

BUT I AM MOSTLY OKAY AND GLAD : )

Advertisements

2 comments

    1. Hey yea, I’ve had those when I’ve missed a dose, they are SO bad. I was expecting them as I tapered off and at the-now-completely-off-them stage but I actually haven’t experienced any. Hope that continues!

      Love, Becc

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s